# SDR USAA2009091492520

- Difficulty date: September 1, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON OUTER FACE OF LUG FORWARD AND AFT OF STABILIZER BEAM AT LEFT MAIN LANDING GEAR.  REPLACED STABILIZER BEAM AT LEFT MAIN LANDING GEAR IAW B737 AMM 57-15-00.
